# SDR 2WAA20140829001

- Difficulty date: August 28, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N805WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53470
- Aircraft time: 46,914 hours, 25,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 89472
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING DAILY CHECK,  EMERGENCY LIGHTS OUT AT SEAT ROW 4 INOPERATIVE.  R & R AND REPLACED EMERGENCY BATTERY PACK AT ROW 4 IAW AMM 33-53-00, CHECKED GOOD.
